Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. I have received penicillin last week. It has been three days since I got my last shot. However, I have noticed some rash on my body and I am not sure whether this is caused by this penicillin or something else. When do allergic reactions to drugs usually occur? I would appreciate your replies.

Loading...

Hi, there. Allergic reactions to drugs, especially penicillin are a common thing. It can manifest mildly like rash, but there can also be a serious anaphylactic reaction to drug. Allergic reaction can appear during the period of using the drug, but it can also happen afterwards. It is believed that allergy can happen even two or more weeks after stopping using a certain drug. It is less likely that allergic reaction will appear when someone uses a drug for the first time. There is more possibility for that the next time one uses it. You should report this to a doctor. He will probably restrict you using a penicillin in the future. Good luck!
Reply

Loading...